Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I have heard on t.v. about a problem called nets

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2006
Answered : 1509 Questions
Question
I have heard on t.v. about a problem called nets I have had bowel problems since 1999 after radiation and I am wondering if this could possibly be the problem as I have lost 8 kgs in less than 2 months
Posted Fri, 1 Dec 2017 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Mirjeta Guni 5 minutes later
Brief Answer:
About NET;

Detailed Answer:
Hello and thank you for asking!
I have gone carefully through your concern.
Neuroendocrine tumor is a rare pathology but should be taken into consideration in patients with chronic diarrhea, flushing, weight loss ( you didn't mention your symptoms).
There are some tumor markers sensitive in diagnosing it (chromogranine A, 5-HIAA,, serotonin e ect) that we check when the doubt for NET exists.
You should discuss with your treating physician about them.
Hope the information will help.
Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor